# SDR V0XD201202200018

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC6703329213S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT QUARTER TURN ANGLE AT FS 280.00 CORRODED.  R & R AFT QUARTER TURN ANGLE PN CC670-33292-13S IAW CRJ700 SRM 51-42-06 & 51-42-21.
